# SDR QXEA2010122300930

- Difficulty date: December 19, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 23,241 hours, 24,346 cycles
- Engine: Pwc PW150A
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Controller
- Part number: 699018003
- Part serial: 1213
- Condition: Malfunctioned
- Location: Prop Feathering
- Part time: 10,864 hours, 11,320 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOFEATHER ARM WENT BACK TO AUTOFEATHER SELECT BETWEEN 80 AND 100KTS. REPLACED NR1 PEC.  RETURNED TO SERVICE.
